# SDR MALA010390

- Difficulty date: January 17, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, FOUND CORROSION ON LT IB CENTER AISLE SEAT TRACK UPPER FLOORBOARD FLANGE FROM STA 650.888 TO 686.888. REFER TO 409 CARD 32269.  MAINTENANCE COMPLETED REPAIR IAW EO S53078.
